To refer to this page use:
|Abstract:||We show existence and uniqueness of solutions to BSDEs of the form Yt=ξ+∫Ttf(s,Ys,Zs)ds−∫TtZsdWs in the case where the terminal condition ξ has bounded Malliavin derivative. The driver f(s, y, z) is assumed to be Lipschitz continuous in y but only locally Lipschitz continuous in z. In particular, it can grow arbitrarily fast in z. If in addition to having bounded Malliavin derivative, ξ is bounded, the driver needs only be locally Lipschitz continuous in y. In the special case where the BSDE is Markovian, we obtain existence and uniqueness results for semilinear parabolic PDEs with non-Lipschitz nonlinearities. We discuss the case where there is no lateral boundary as well as lateral boundary conditions of Dirichlet and Neumann type.|
|Citation:||Cheridito, Patrick, and Kihun Nam. "BSDEs with terminal conditions that have bounded Malliavin derivative." Journal of Functional Analysis 266, no. 3 (2014): 1257-1285. doi:10.1016/j.jfa.2013.12.004|
|Pages:||1257 - 1285|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||Journal of Functional Analysis|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.